# SDR EISA20000146

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Aircraft time: 73,360 hours, 48,991 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Switch
- Part number: 65619241
- Condition: Out Of Adj
- Location: Fuselage
- Component: Tail Skid, Boeing
- Component part number: R15491
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ASCENT TAIL SKID LIGHT ILLUMINATED (AIR TURNBACK).  ADJUSTED TAIL SKID SWITCH PER M/M 32-71, OPS CHECK NORMAL.
